By: Joe Graedon February 13, 2017 15 Comments
    The Secret Story Behind President Trump’s …

    A drug for promoting hair growth, finasteride (Propecia), is among the medications that President Donald Trump has been reported to take. That is what his longtime doctor told the New York Times. The …

    By: Joe Graedon December 22, 2014 6 Comments
    Blood Pressure Pill May Lead to Hair Loss

    Q. I am a 47-year-old female who once had very thick red wavy hair. It was so thick hairstylists would comment on it. In the past several months, however, I have been losing so much hair that I am rea…

    By: Terry Graedon August 18, 2014 9 Comments
    Is Hair Loss a Minor Side Effect? Many Drugs May…

    Q. I have heard that many medications can cause hair loss. Is this side effect temporary? Does the hair grow back when the drug is stopped? A. A surprising number of medications can cause temporary ha…

    By: Terry Graedon October 7, 2013 90 Comments
    Hair Loss Side Effect from Beta Blockers Is Deva…

    Q. I am very upset about a side effect of beta blockers. These drugs are widely prescribed for blood pressure and other problems and a huge number of people are taking them. But they make our hair fal…

    By: Joe Graedon May 10, 2012 23 Comments
    People Are Obsessed About Pubic Hair

    We never fail to be amazed about what our readers and visitors worry about. Of all the things that can go wrong with our health, the color of our pubic hair seems pretty low on the list. Nevertheless,…

    By: Terry Graedon April 10, 2011 30 Comments
    Thinning Hair Linked to Blood Pressure Pill

    Q. I have had thinning hair since I started on blood pressure meds. I had to switch to a short haircut. Since then I have been put on atenolol, Norvasc, Diovan and enalapril. I suspect the beta-blocke…

    By: Joe Graedon May 6, 2009 11 Comments
    Medications May Contribute to Hair Loss

    Q. I am convinced that hormone replacement is contributing to my hair loss along with medications for cholesterol and blood pressure. Some of my friends are also complaining that their hair is thinnin…

    By: Joe Graedon July 23, 2008 223 Comments
    Could Your Blood Pressure Medicine Be Causing Yo…

    Q. I have been taking Toprol XL for about two years for high blood pressure, and my hair is getting so thin you can see through it. Is there any other medication that can replace Toprol XL that would …